Jump to content





3Rd Week Of Spironolactone

Posted by truegirl2anna, 21 August 2014 · 189 views

spiro spironolactone oily 25mg help
This week has been rough. I am on the third week day 21 and my skin is poop. I broke out on day 18 of Spironolactone, it was just like my old hormonal days. I am worried because how could my skin be so awesome and clear then break out like a mofo right when things were finally starting to seem to work? Was it the "it gets better before it gets worse" kind of thing? Because right now I'm pretty sure my skin is completely losing that glowy appearance and going back to crap. My t-zone is also more oily than normal, and I know I'm not PMSing so I'm just confused. The only conclusion or answer to this is that this is the "initial break-out" and my skin is going to start to actually get better. I also remember reading on many different sites that it takes time for the body o adjust to the spiro, again, hence the "it gets worse before it gets better" or vice versa. I hope and pray to God that in a few days my skin starts to clear up again because I can't stand this feeling. It's as if I want to rip my skin off. I'm lucky to not have cystic acne, but to constantly have a bunch of ugly pimples and nasty oily skin 24/7 sucks butt. Maybe I need to up my dosage to 50 mg?? Oh well, patience IS key on this type of medication.




I read a dermatalogical journal online that revealed that when spironolactone is combined with an oral contraceptive the success rate jumps from 66% of women to 88% of women. I am on Tri-Sprintec and 100mg of spironolactone. It works well. I definitely think you should tell your derm that you can tolerate a higher dose of spironolactone. 50mg starts the curative dose. Anything less than 50mg a day does nothing. You may as well be taking sugar pills. Good luck!

@leanna123 thank you for commenting!! That's actually interesting, I kind of already am taking another medication with this drug, but only to regulate my period more naturally. I take provera for the first five days of the month to jump start my very irregular period. If I get my period that month, I skip taking provera the following. But it is NOT depo-provera. I am taking a low dose that actually helps me ovulate.
I don't have cystic acne, or let alone terrible skin. I just have oily mild "acne" of you'd even call it that. I just get about 5 annoying ugly pimples on my face, and some black heads all round my nose, which is genetic I'm pretty sure. I went to an endocrinologist, and he said I do not look like a girl with a typical case of hormonal acne. I might add I suffer from PCOS, I basically just have the gross body hair, nothing too bad, but just annoying and gross. I have elevated testosterone, I think it's 78??? My LSH and FSH are also a little whacky!
I'm 5'7/5'8 and about 125-130 lbs. I think 50 would almost even be too much, since a lot of young/old woman with really difficult CYSTIC acne have seen pretty big results with that, which I have never had nor am I even near that, people think I actually have pretty decent skin. But hey, if three months from now and my skin just stays the same, I guess I probably should up my dose, but going into my fourth week I think my skin is clearing up from an initial break out! Thanks again though!!!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors